CSpace
acharacterizationofembeddabilityofgraphsonthesurfaceofgivengenus
Liu YP(刘彦佩); Liu Y(刘莹)
1996
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume17Issue:4Pages:457
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42862
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu YP,Liu Y. acharacterizationofembeddabilityofgraphsonthesurfaceofgivengenus[J]. chineseannalsofmathematicsseriesb,1996,17(4):457.
APA 刘彦佩,&刘莹.(1996).acharacterizationofembeddabilityofgraphsonthesurfaceofgivengenus.chineseannalsofmathematicsseriesb,17(4),457.
MLA 刘彦佩,et al."acharacterizationofembeddabilityofgraphsonthesurfaceofgivengenus".chineseannalsofmathematicsseriesb 17.4(1996):457.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘彦佩]'s Articles
[刘莹]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘彦佩]'s Articles
[刘莹]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘彦佩]'s Articles
[刘莹]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.